# SDR SIMA20120825011

- Difficulty date: August 25, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 19,333 hours, 16,730 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER FWD YOKE CRACKED FWD OF ENGINE MOUNT.  R & R LT ENGINE LOWER FWD YOKE FITTING IAW AEA EO EM-54MR-386.
